# SDR SIMA202001132003

- Difficulty date: January 12, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N853AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145742
- Aircraft time: 31,870 hours, 30,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR STRIP LIGHT ROW 16 INOP-C/A-DEFERRED EMERGENCY FLOOR STRIP ROW 16 PER MEL 33-30 AUTH #010450-C. T/S ROW 16 FLOOR PROXIMTY LIGHT AND PREFORMED EMERGENCY LIGHTING OPS CHECKS IAW EMB AMM 33-50-00-700-801 FOUND ALL EMERGENCY LIGHTS WORKING NO DEFECTS NOTED MEL RESTORED
